# SDR AALA20090726BOS01

- Difficulty date: July 25, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 46,633 hours, 15,784 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

BOS - DURING CLIMBOUT CREW REPORTED SMOKE IN CABIN AND COCKPIT SMOKE ALARM ILLUMINATED.  EMERGENCY DECLARED RETURNED BOS WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. REPLACED LEFT AND RIGHT RECIRCULATION FANS AND HEPA FILTERS.  REMOVED AND REPLACED LEFT PACK FLOW CONTROL VALVES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
